Volume 7, 2002
|Page(s)||407 - 419|
|Published online||15 September 2002|
Sign changing solutions for elliptic equations with critical growth in cylinder type domains
Mathematics Department, IST,
Av. Rovisco Pais, 1049-001 Lisboa, Portugal; email@example.com.
2 CMAF and Faculty of Sciences, Universidade de Lisboa, Av. Prof. Gama Pinto, 2, 1649-003 Lisboa, Portugal; firstname.lastname@example.org.
We prove the existence of positive and of nodal solutions for -Δu = |u|p-2u + µ|u|q-2u, , where µ > 0 and 2 < q < p = 2N(N - 2) , for a class of open subsets Ω of lying between two infinite cylinders.
Mathematics Subject Classification: 35J20 / 35J25 / 35J65 / 35B05
Key words: Nodal solutions / cylindrical domains / semilinear elliptic equation / critical Sobolev exponent / con cen tra tion-compactness.
© EDP Sciences, SMAI, 2002
Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.
Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.
Initial download of the metrics may take a while.